# SDR IXXA20250810001

- Difficulty date: August 10, 2025
- Submitted: August 10, 2025
- Operation: Air carrier
- Aircraft: N241AZ
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 104,185 hours, 18,710 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 146T61335
- Condition: Damaged
- Location: Zone 800
- Part time: 104,185 hours, 18,710 cycles
- Component: Door, Boeing
- Component part number: 146T612181
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT L2 DOOR DAMAGED - REMOVE AND REPLACED DOUBLER.
